MathSciNet Relay Station
MathSciNet bibliographic data
MR178488 60.10 (62.70)
Barton, D. E.; Mallows, C. L. Some aspects of the random sequence. Ann. Math. Statist. 36 1965 236–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement